Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I stopped taking my B/C pills Sept 24 and ever since then I have been having really bad cramps...Is that normal?

Answer Question
 
Anonymous

Asked by Anonymous at 3:38 PM on Dec. 2, 2008 in Trying to Conceive

Answers (3)
  • It happened to me that way. The first seveal cycles after I stopped the pill were horrible.
    christaberk

    Answer by christaberk at 4:59 PM on Dec. 2, 2008

  • Cramps with every period, or just cramps all the time? I stopped having monthly cramps when I went on the pill, so it only makes sense to me that they would disappear when you go off...
    KatieCrandall

    Answer by KatieCrandall at 6:17 PM on Dec. 2, 2008

  • Er, reappear.
    KatieCrandall

    Answer by KatieCrandall at 6:17 PM on Dec. 2, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN